# SDR DL73K970177

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357471
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN AT THE L2 DOOR CUT-OUT IN THE UPPER AFT CORNER.  THE CRACK WAS LOCATED IN THE INNER LAYER OF THE BONDED SKIN ASSEMBLY AND MEASURED APPROX. 1.75 INCHES IN LENGTH.  THE CRACK WAS REPAIRED PER S/B 737-53-1149.
